Alexander Luzgarev

Papers and preprints

M. Atamanova, A. Luzgarev, Exceptional groups are groups of linear transformations preserving systems of quadrics, preprint, pdf.

M. Atamanova, A. Luzgarev, Cubic forms on adjoint representations of exceptional groups, Zap. Nauchn. Sem. PDMI (2015), pdf (Russian version), English translation is underway.

N. Vavilov, A. Luzgarev, Normalizer of the Chevalley group of type E7, Algebra i Analiz, 27 (2015), no. 6, pp. 57–88, pdf (Russian version), English translation is underway.

A. Luzgarev, N. Vavilov, Calculations in exceptional groups, an update, J. Math. Sci., 209 (2015), no. 6, pp. 922–934, pdf.

A. Luzgarev, Equations determining the orbit of the highest weight vector in the adjoint representation (2014), pp. 1–13, pdf, see also http://arxiv.org/abs/1401.0849.

A. Luzgarev, Fourth-degree invariants for G(E7, R) not depending on the characteristic, Vestn. St. Petersbg. Univ., Math. 46 (2013), no. 1, pp. 29–34, pdf.

A. Luzgarev, A. Stavrova, Elementary subgroup of an isotropic reductive group is perfect, St. Petersburg Math. J. 23 (2012), no. 5, pp. 881–890, pdf, see also http://arxiv.org/abs/1001.1105.

N. Vavilov, A. Luzgarev, Chevalley group of type E7 in the 56-dimensional representation, J. Math. Sci, 180 (2012), no. 3, pp. 197–251, pdf.

N. Vavilov, A. Luzgarev, A. Stepanov, Calculations in exceptional groups over rings, J. Math. Sci., 168 (2010), no. 3, pp. 334–348, pdf.

A. Luzgarev, Overgroups of F4 in E6 over commutative rings, St. Petersburg Math. J. 20 (2009), no. 6, pp. 955–981, pdf.

N. Vavilov, A. Luzgarev, Normalizer of the Chevalley group of type E6, St. Petersburg Math J. 19 (2008), no. 5, pp. 699–718, pdf.

N. Vavilov, A. Luzgarev, I. Pevzner, Chevalley group of type E6 in the 27-dimensional representation, J. Math. Sci., 145 (2007), no. 1, pp. 4697–4736, pdf.

A. Luzgarev, On overgroups of E(E6, R) and E(E7, R) in their minimal representations, J. Math. Sci., 134 (2006), no. 6, pp. 2558–2571, pdf.

A. Luzgarev, I. Pevzner, Private Life of GL(5, Z), J. Math. Sci. 130 (2004), no. 3, pp. 4729–4733, pdf.

More stuff on my Russian-language website.